UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

Wall's continued-fraction characterization of Hausdorff moment sequences: A conceptual proof

Sokal, AD; (2020) Wall's continued-fraction characterization of Hausdorff moment sequences: A conceptual proof. Proceedings of the American Mathematical Society , 148 (5) pp. 2111-2116. 10.1090/proc/14884. Green open access

[img]
Preview
Text
wall-hausdorff_v2.pdf - Accepted version

Download (108kB) | Preview

Abstract

I give an elementary proof of Wall's continued-fraction characterization of Hausdorff moment sequences.

Type: Article
Title: Wall's continued-fraction characterization of Hausdorff moment sequences: A conceptual proof
Open access status: An open access version is available from UCL Discovery
DOI: 10.1090/proc/14884
Publisher version: https://doi.org/10.1090/proc/14884
Language: English
Additional information: This version is the author accepted manuscript. For information on re-use, please refer to the publisher’s terms and conditions.
Keywords: Classical moment problem, Hamburger moment sequence, Stieltjes moment sequence, Hausdorff moment sequence, binomial transform, continued fraction.
UCL classification: UCL
UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Mathematics
URI: https://discovery.ucl.ac.uk/id/eprint/10082936
Downloads since deposit
11Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item